Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bro124245

rash like bump forming on my arm after 2weeks of accutane

Recommended Posts

I'm on my second week of accutane although the result aren't showing I think it is getting better

However, I formed a rash like bumps on my hand and my arms do any of you know what this is called and how I can get rid of them? it really looks gross......

please help

Share this post


Link to post
Share on other sites

I've read about a number of people who have this, or something similar, especially the rash on the hands/arms. Think you just need to keep the whole area well moisturized and clean and it should just go away by itself.

Share this post


Link to post
Share on other sites
I've read about a number of people who have this, or something similar, especially the rash on the hands/arms. Think you just need to keep the whole area well moisturized and clean and it should just go away by itself.

really? I starting to get worried.. thx

anyone ellse???

Share this post


Link to post
Share on other sites

Yeah, pretty common. I read a post just like yours about every week. Just hit it up with some moisturizer like emu oil or something.

Share this post


Link to post
Share on other sites

Yes, this is really common. Apply an intense moisturizer like Aquaphor, or even whatever you may have around. It will go away in a few days, but remember to keep applying the moisturizer or it will come back.

Share this post


Link to post
Share on other sites

I'm on month two and have the same rash... it started around 3 weeks just on my arms and spread to my hands and a little on my back. I just put Aveeno Moisturizing Lotion on it everyday and it gets better! Just don't use anything with a lot of fragrance on it, it'll just irritate your skin more..

Share this post


Link to post
Share on other sites

you have to put lotion on every day and only shower once and i would get some rash cream for it like cortazone thats what i did

Share this post


Link to post
Share on other sites

I got a rash on the back of each hand about 6 weeks in. I just left it alone and it was gone in 4 or 5 days

Share this post


Link to post
Share on other sites

I know EXACTLY what you are talking about! Same thing happened to be nearly 1 week into my accutane treatment. Just be sure to hydrate your arms every single day. I use Cetaphil Ulta Hydrating Lotion and it works really really well. If it becomes a bigger problem, talk to your dermatologist. I was prescribed triamcinolone acetonide 0.1%, which is an ointment, and it took it away in like 2 days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×